American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54D35) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 85 found      Go to page: 1 2 3

[1] L. Š. Grinblat. Limitations on representing $\mathcal{P}(X)$ as a union of proper subalgebras. Proc. Amer. Math. Soc. 143 (2015) 859-868.
Abstract, references, and article information   
View Article: PDF

[2] Yevhen Zelenyuk. Discontinuity of multiplication and left translations in $\beta G$. Proc. Amer. Math. Soc. 143 (2015) 877-884.
Abstract, references, and article information   
View Article: PDF

[3] Itaï Ben Yaacov. The linear isometry group of the Gurarij space is universal. Proc. Amer. Math. Soc. 142 (2014) 2459-2467.
Abstract, references, and article information   
View Article: PDF

[4] Jesús Araujo. Multiplicative bijections of semigroups of interval-valued continuous functions. Proc. Amer. Math. Soc. 137 (2009) 171-178. MR 2439438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Matthias Neufang. On the topological centre problem for weighted convolution algebras and semigroup compactifications. Proc. Amer. Math. Soc. 136 (2008) 1831-1839. MR 2373615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Kyriakos Keremedis and Eleftherios Tachtsis. Countable compact Hausdorff spaces need not be metrizable in ZF. Proc. Amer. Math. Soc. 135 (2007) 1205-1211. MR 2262927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Petr Simon and Gino Tironi. First countable extensions of regular spaces. Proc. Amer. Math. Soc. 132 (2004) 2783-2792. MR 2054805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ilijas Farah. Powers of $\mathbb N^*$. Proc. Amer. Math. Soc. 130 (2002) 1243-1246. MR 1873803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alessandro Fedeli and Attilio Le Donne. The Sorgenfrey line has a locally pathwise connected connectification. Proc. Amer. Math. Soc. 129 (2001) 311-314. MR 1694861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Henno Brandsma and Jan van Mill. There are many Kunen compact L-spaces. Proc. Amer. Math. Soc. 128 (2000) 2165-2170. MR 1646317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Paul Brock and Gary Richardson. Strict regular completions of Cauchy spaces. Proc. Amer. Math. Soc. 128 (2000) 1547-1554. MR 1641653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Franklin Mendivil. Function algebras and the lattice of compactifications. Proc. Amer. Math. Soc. 127 (1999) 1863-1871. MR 1487330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wei-Xue Shi. Extensions of perfect GO-spaces and $\sigma$-discrete dense sets. Proc. Amer. Math. Soc. 127 (1999) 615-618. MR 1468203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Camillo Costantini. On the hyperspace of a non-separable metric space. Proc. Amer. Math. Soc. 126 (1998) 3393-3396. MR 1618729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James E. Joseph and Myung H. Kwack. Extension and convergence theorems for families of normal maps in several complex variables. Proc. Amer. Math. Soc. 125 (1997) 1675-1684. MR 1423310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. M. Awartani and David W. Henderson. Compactifications of the ray with the arc as remainder admit no $n$-mean . Proc. Amer. Math. Soc. 123 (1995) 3213-3217. MR 1307490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Neil Hindman and Dona Strauss. Chains of idempotents in $\beta\bold N$ . Proc. Amer. Math. Soc. 123 (1995) 3881-3888. MR 1301502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. D. Faulkner and M. C. Vipera. Remainders of compactifications and their relation to a quotient lattice of the topology . Proc. Amer. Math. Soc. 122 (1994) 931-942. MR 1231033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Stephen Watson. Fixed points arising only in the growth of first countable spaces . Proc. Amer. Math. Soc. 122 (1994) 613-617. MR 1284460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kavita Srivastava. On singular $H$-closed extensions . Proc. Amer. Math. Soc. 120 (1994) 295-300. MR 1172962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. V. ArhangelЬskii and A. Bella. Cardinal invariants in remainders and variations of tightness . Proc. Amer. Math. Soc. 119 (1993) 947-954. MR 1185277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Marwan M. Awartani. An uncountable collection of mutually incomparable chainable continua . Proc. Amer. Math. Soc. 118 (1993) 239-245. MR 1092914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. V. Rao. Tight extensions of normed spaces . Proc. Amer. Math. Soc. 118 (1993) 641-644. MR 1152288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Mariusz Rabus. On strongly discrete subsets of $\omega\sp \ast$ . Proc. Amer. Math. Soc. 118 (1993) 1291-1300. MR 1181172.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] I. Juhász and Z. Szentmiklóssy. Convergent free sequences in compact spaces . Proc. Amer. Math. Soc. 116 (1992) 1153-1160. MR 1137223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. Caterino, G. D. Faulkner and M. C. Vipera. Construction of compactifications using essential semilattice homomorphisms . Proc. Amer. Math. Soc. 116 (1992) 851-860. MR 1111215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Neil Hindman, Jan van Mill and Petr Simon. Increasing chains of ideals and orbit closures in $\beta{\bf Z}$ . Proc. Amer. Math. Soc. 114 (1992) 1167-1172. MR 1089407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jack R. Porter and R. Grant Woods. Normal spaces with prescribed Stone-\v Cech remainders . Proc. Amer. Math. Soc. 114 (1992) 857-863. MR 1070531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dennis E. Davenport and Neil Hindman. A proof of van Douwen's right ideal theorem . Proc. Amer. Math. Soc. 113 (1991) 573-580. MR 1057952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 85 found      Go to page: 1 2 3